Home > Research > Publications & Outputs > The Logarithmic Mean Revisited

Electronic data

  • logmean.amm

    Rights statement: This is an Accepted Manuscript of an article published by Taylor & Francis in The American Mathematical Monthly on 9/07/2019, available online: https://www.tandfonline.com/doi/full/10.1080/00029890.2019.1605799

    Accepted author manuscript, 127 KB, PDF document

    Embargo ends: 9/07/20

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

The Logarithmic Mean Revisited

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>15/07/2019
<mark>Journal</mark>American Mathematical Monthly
Issue number7
Volume126
Number of pages5
Pages (from-to)641-645
Publication statusPublished
Early online date9/07/19
Original languageEnglish

Abstract

We present a simple method for establishing several inequalities relating to logarithmic means.

Bibliographic note

This is an Accepted Manuscript of an article published by Taylor & Francis in The American Mathematical Monthly on 9/07/2019, available online: https://www.tandfonline.com/doi/full/10.1080/00029890.2019.1605799